Couldn't find what you looking for?

TRY OUR SEARCH!

I had been on Yasmin for probably around 5 years and then my dr switched me to Yaz because the samples of Yasmin were not available anymore. I tried Yaz for 3 months and had terrible side effects (weight gain, headaches, low sex drive, vaginal dryness, abdominal pain, stomach swelling, holding water) so I have decided to get off of pill all together. I have been off for 2 weeks, I waited until the end of the pack to stop. I feel like I am still on Yaz and still having the same side effects. How long will I keep having side effects? How long will it take my body to even back out? Is is normal to still be having problems after discontinuing the pill? :-(

Loading...

I have been taking Yaz for over a year with the opposite results. My headaches, weight gain, night sweats and acne went away. I decided to stop taking them because the last three months before I stopped I have gained 25 pounds. I thought this was due to the pills so I stopped taking them. I have now been off Yaz for two months and the first period was maybe 2 days and hardly had anything. This month I am now 2 weeks late, I always have headaches I exercise a lot and eat less and can't seem to loose the weight. My acne is back and I am all around feeling tired and bad on a regular basis. I originally got on these to help the side effects as listed above and now all of the are back.

I don't have an answer, but understand. I will probably call or will be going to the doctor soon to find out is this normal. If I can still reply, I will let you know what she says.

:-(
Reply

Loading...

have the dr check your thyroid. sounds like a thyroid issue w the fatigue and the weight gain
Reply

Loading...